# SDR UALA2013031501589

- Difficulty date: March 14, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,003 hours, 14,371 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Part number: 233T32371027U1
- Condition: Stuck
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ISOLATION VALVE SWITCH STUCK IN OPEN POSITION.  REMOVED AND REPLACED BLEED AIR CONTROL PANEL.
